# SDR AALA202303308374

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 6,932 hours, 2,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDSHIELD WAS ARCING AT THE BUS BAR IN THE LOWER LEFT CORNER AREAS. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
